# SDR COMA2012031290006

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 9,907 hours, 6,207 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO BHM RECEIVED SLAT FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN BHM.  CLEARED INHIBITS FOR SLAT CH 1 AND CH 2.  OPS CHECK GOOD.
